# SDR SCNA20250807300

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N5209
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 62,498 hours, 40,001 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Fluctuates
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, OUTFLOW VALVE FLUCTUATED TOWARDS OPEN AT LARGE INTERVALS ON 3 SEPARATE OCCASIONS (23,000' 16,500' & 10,000'). THIS RESULTED IN CABIN CLIMB RATES OF 3000 FPM AND PRESSURE DIFFERENTIALS THAT COULD BE FELT IN THE PILOTS EARDRUMS. NO CAUTION LIGHTS OBSERVED.: PERFORMED SYSTEM TEST, NO FAULTS NOTED AT THIS TIME - A/C OK FOR SERVICE. REF FIM 21-31 TASK 801 AND AMM 21-31-00.
